# SDR ASAA2019062499754

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,986 hours, 8,099 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Button
- Part number: C2006
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T DISCONNECT BUTTON DOES NOT TURN OFF THE A/T P RST WARNING LIGHT. BOTH THROTTLE BUTTONS DISCONNECT A/T BUT DO NOT TURN OFF LIGHT. PRESS TO RESET A/T P RST LIGHT TURNS LIGHT OFF. GROUNDED - YES. FAILS A/T INTERACTIVE DISENG/WARNING TEST W/ THROTTLE DISCONNECT SW'S AT FAULT. REF B737-800 AMM 22-31-51, REMOVED/REPLACED L AND R THROTTLE LEVER DISCONNECT SW'S. OPS NML REF SAME AND A/T INTERACTIVE DISENG/WARNING TEST OPS NML. GROUND VERIFICATION TEST GOOD.
